VINCENT BERONIADE, M.D., D.SC.; LOUISE CORNEILLE, M.D.; BOULOS HARAOUI, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: When the article by Tan and associates (1) appeared in the May 1979 issue, we had just seen a similar case.
An 82-year-old woman was receiving 25 mg of indomethacin four times a day and 10 grains of acetylsalicylic acid (aspirin) four times a day for rheumatoid arthritis. She had just developed an isoniazid polyneuritis and was on rifampicin-ethambutol therapy for active pulmonary tuberculosis. High blood pressure and edema secondary to indomethacin were controlled with furosemide, 40 mg daily. Renal function deterioration and hyperkalemia (highest value, 7.4 meq/L) resistant to sodium polystryrene sulfonate (Kayexalate; Winthrop Laboratories, New
BERONIADE V, CORNEILLE L, HARAOUI B. Indomethacin-Induced Inhibition of Prostaglandin with Hyperkalemia. Ann Intern Med. 1979;91:499–500. doi: https://doi.org/10.7326/0003-4819-91-3-499_2
Download citation file:
Published: Ann Intern Med. 1979;91(3):499-500.
Endocrine and Metabolism, Fluid and Electrolyte Disorders, Nephrology.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use